A case of breast meningeal carcinomatosis caused by trastuzumab treatment as adjuvant chemotherapy

Hiroki Takahashi, Teruhiko Fujii, Yuka Inoue, Masakazu Katsura, Goro Yokoyama, Roka Matsubayashi Namoto, Yoshifuku Nakayama, Seiya Momosaki, hiroshi ariyama, Miki Takenaka, Hiroko Otsuka, Nobutaka Iwakuma, Uhi Toh, Kazuo Shirouzu

研究成果: ジャーナルへの寄稿記事

抄録

A 52-year-old woman underwent modified radical mastectomy and axillary lymph node resection for right breast cancer (stage II B). Afterwards FEC therapy (5-FU 500 mg/m2, epirubicin 75 mg/m2, cyclophosphamide 500 mg/m2) X4, docetaxel therapy (60 mg/m 2) X 4 and radiation of the illness side collarbone, upper and lower lymph nodes were enforced for adjuvant therapy after the operation. Furthermore, administration of aromatase inhibitor (anastrozole) and trastuzumab was started due to the postoperative pathological diagnosis of hormone receptor-positive and HER2 (score 3+). This became an urgent hospital admission because of the sudden escape power from impaired consciousness due to the articulation disorders and limb weakness when trastuzumab was administered nine times. It was diagnosed by MRI examination and the cerebrospinal fluid cytology as meningeal carcinomatosis of breast cancer, and she died on the 31st recurrence of disease. A serious relapse may be caused in a case of fast-progressing breast cancer like this while being administered trastuzumab as an adjuvant treatment.

元の言語英語
ページ(範囲)1607-1609
ページ数3
ジャーナルJapanese Journal of Cancer and Chemotherapy
37
発行部数8
出版物ステータス出版済み - 8 15 2010

Fingerprint

Meningeal Carcinomatosis
Adjuvant Chemotherapy
Breast
docetaxel
Breast Neoplasms
Articulation Disorders
Lymph Nodes
Modified Radical Mastectomy
Recurrence
Epirubicin
Aromatase Inhibitors
Therapeutics
Consciousness
Fluorouracil
Cyclophosphamide
Cell Biology
Cerebrospinal Fluid
Extremities
X-Rays
Hormones

All Science Journal Classification (ASJC) codes

  • Oncology
  • Cancer Research

これを引用

Takahashi, H., Fujii, T., Inoue, Y., Katsura, M., Yokoyama, G., Namoto, R. M., ... Shirouzu, K. (2010). A case of breast meningeal carcinomatosis caused by trastuzumab treatment as adjuvant chemotherapy. Japanese Journal of Cancer and Chemotherapy, 37(8), 1607-1609.

A case of breast meningeal carcinomatosis caused by trastuzumab treatment as adjuvant chemotherapy. / Takahashi, Hiroki; Fujii, Teruhiko; Inoue, Yuka; Katsura, Masakazu; Yokoyama, Goro; Namoto, Roka Matsubayashi; Nakayama, Yoshifuku; Momosaki, Seiya; ariyama, hiroshi; Takenaka, Miki; Otsuka, Hiroko; Iwakuma, Nobutaka; Toh, Uhi; Shirouzu, Kazuo.

:: Japanese Journal of Cancer and Chemotherapy, 巻 37, 番号 8, 15.08.2010, p. 1607-1609.

研究成果: ジャーナルへの寄稿記事

Takahashi, H, Fujii, T, Inoue, Y, Katsura, M, Yokoyama, G, Namoto, RM, Nakayama, Y, Momosaki, S, ariyama, H, Takenaka, M, Otsuka, H, Iwakuma, N, Toh, U & Shirouzu, K 2010, 'A case of breast meningeal carcinomatosis caused by trastuzumab treatment as adjuvant chemotherapy', Japanese Journal of Cancer and Chemotherapy, 巻. 37, 番号 8, pp. 1607-1609.
Takahashi H, Fujii T, Inoue Y, Katsura M, Yokoyama G, Namoto RM その他. A case of breast meningeal carcinomatosis caused by trastuzumab treatment as adjuvant chemotherapy. Japanese Journal of Cancer and Chemotherapy. 2010 8 15;37(8):1607-1609.
Takahashi, Hiroki ; Fujii, Teruhiko ; Inoue, Yuka ; Katsura, Masakazu ; Yokoyama, Goro ; Namoto, Roka Matsubayashi ; Nakayama, Yoshifuku ; Momosaki, Seiya ; ariyama, hiroshi ; Takenaka, Miki ; Otsuka, Hiroko ; Iwakuma, Nobutaka ; Toh, Uhi ; Shirouzu, Kazuo. / A case of breast meningeal carcinomatosis caused by trastuzumab treatment as adjuvant chemotherapy. :: Japanese Journal of Cancer and Chemotherapy. 2010 ; 巻 37, 番号 8. pp. 1607-1609.
@article{619d6790064a4b3495af0c04e27829c6,
title = "A case of breast meningeal carcinomatosis caused by trastuzumab treatment as adjuvant chemotherapy",
abstract = "A 52-year-old woman underwent modified radical mastectomy and axillary lymph node resection for right breast cancer (stage II B). Afterwards FEC therapy (5-FU 500 mg/m2, epirubicin 75 mg/m2, cyclophosphamide 500 mg/m2) X4, docetaxel therapy (60 mg/m 2) X 4 and radiation of the illness side collarbone, upper and lower lymph nodes were enforced for adjuvant therapy after the operation. Furthermore, administration of aromatase inhibitor (anastrozole) and trastuzumab was started due to the postoperative pathological diagnosis of hormone receptor-positive and HER2 (score 3+). This became an urgent hospital admission because of the sudden escape power from impaired consciousness due to the articulation disorders and limb weakness when trastuzumab was administered nine times. It was diagnosed by MRI examination and the cerebrospinal fluid cytology as meningeal carcinomatosis of breast cancer, and she died on the 31st recurrence of disease. A serious relapse may be caused in a case of fast-progressing breast cancer like this while being administered trastuzumab as an adjuvant treatment.",
author = "Hiroki Takahashi and Teruhiko Fujii and Yuka Inoue and Masakazu Katsura and Goro Yokoyama and Namoto, {Roka Matsubayashi} and Yoshifuku Nakayama and Seiya Momosaki and hiroshi ariyama and Miki Takenaka and Hiroko Otsuka and Nobutaka Iwakuma and Uhi Toh and Kazuo Shirouzu",
year = "2010",
month = "8",
day = "15",
language = "English",
volume = "37",
pages = "1607--1609",
journal = "Japanese Journal of Cancer and Chemotherapy",
issn = "0385-0684",
publisher = "Japanese Journal of Cancer and Chemotherapy Publishers Inc.",
number = "8",

}

TY - JOUR

T1 - A case of breast meningeal carcinomatosis caused by trastuzumab treatment as adjuvant chemotherapy

AU - Takahashi, Hiroki

AU - Fujii, Teruhiko

AU - Inoue, Yuka

AU - Katsura, Masakazu

AU - Yokoyama, Goro

AU - Namoto, Roka Matsubayashi

AU - Nakayama, Yoshifuku

AU - Momosaki, Seiya

AU - ariyama, hiroshi

AU - Takenaka, Miki

AU - Otsuka, Hiroko

AU - Iwakuma, Nobutaka

AU - Toh, Uhi

AU - Shirouzu, Kazuo

PY - 2010/8/15

Y1 - 2010/8/15

N2 - A 52-year-old woman underwent modified radical mastectomy and axillary lymph node resection for right breast cancer (stage II B). Afterwards FEC therapy (5-FU 500 mg/m2, epirubicin 75 mg/m2, cyclophosphamide 500 mg/m2) X4, docetaxel therapy (60 mg/m 2) X 4 and radiation of the illness side collarbone, upper and lower lymph nodes were enforced for adjuvant therapy after the operation. Furthermore, administration of aromatase inhibitor (anastrozole) and trastuzumab was started due to the postoperative pathological diagnosis of hormone receptor-positive and HER2 (score 3+). This became an urgent hospital admission because of the sudden escape power from impaired consciousness due to the articulation disorders and limb weakness when trastuzumab was administered nine times. It was diagnosed by MRI examination and the cerebrospinal fluid cytology as meningeal carcinomatosis of breast cancer, and she died on the 31st recurrence of disease. A serious relapse may be caused in a case of fast-progressing breast cancer like this while being administered trastuzumab as an adjuvant treatment.

AB - A 52-year-old woman underwent modified radical mastectomy and axillary lymph node resection for right breast cancer (stage II B). Afterwards FEC therapy (5-FU 500 mg/m2, epirubicin 75 mg/m2, cyclophosphamide 500 mg/m2) X4, docetaxel therapy (60 mg/m 2) X 4 and radiation of the illness side collarbone, upper and lower lymph nodes were enforced for adjuvant therapy after the operation. Furthermore, administration of aromatase inhibitor (anastrozole) and trastuzumab was started due to the postoperative pathological diagnosis of hormone receptor-positive and HER2 (score 3+). This became an urgent hospital admission because of the sudden escape power from impaired consciousness due to the articulation disorders and limb weakness when trastuzumab was administered nine times. It was diagnosed by MRI examination and the cerebrospinal fluid cytology as meningeal carcinomatosis of breast cancer, and she died on the 31st recurrence of disease. A serious relapse may be caused in a case of fast-progressing breast cancer like this while being administered trastuzumab as an adjuvant treatment.

UR - http://www.scopus.com/inward/record.url?scp=79961113112&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79961113112&partnerID=8YFLogxK

M3 - Article

C2 - 20716898

AN - SCOPUS:79961113112

VL - 37

SP - 1607

EP - 1609

JO - Japanese Journal of Cancer and Chemotherapy

JF - Japanese Journal of Cancer and Chemotherapy

SN - 0385-0684

IS - 8

ER -